# SDR 2018FA0000527

- Difficulty date: October 31, 2018
- Submitted: December 11, 2018
- Operation: General aviation
- Aircraft: N658TG
- Make and model: Robsin R66
- Aircraft serial: 0827
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG325
- Part serial: 40878772
- Condition: Leaking
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BATTERY LEAKS FROM AROUND TOP SEALING JOINT BEHIND POSITIVE POST.  THIS IS THE THIRD HELICOPTER WITH CORROSION DAMAGE THAT WE HAVE FOUND CAUSED FROM A BATTERY OF THIS PN.  RECOMMEND BOTH BATTERY AND HELICOPTER MFG GET TOGETHER AND CORRECT THE PROBLEM.  THERE HAS BEEN OTHER REPORTS FROM OPERATORS OF THIS HAPPENING.
